# SDR C2XA08ON057

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145
- Aircraft serial: 14500562
- Aircraft time: 14,081 hours, 10,787 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Burned Out
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 421 - SAN TO ONT - AFTER TAKEOFF FLIGHT CREW REPORTED BLEED LEAK.  A/C DIVERTED TO ONT WITHOUT NOTIFICATION, BUT NO EMERGENCY WAS DECLARED, A/C LANDED WITHOUT INCIDENTS.  MX PERSONNEL FOUND A BLEED LEAK IN THE CARGO COMPARTMENT, REMOVED AND REPLACED BOTH O-RINGS BEHIND PNL 272CRW.  OPERATIONALLY CHECKED SATISFACTORY AND A/C WAS RELEASED TO RETURN FOR SERVICE.
